MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX ERCP CANNULA; CATHETER, CHOLANGIOGRAPHY

BOSTON SCIENTIFIC CORPORATION RX ERCP CANNULA; CATHETER, CHOLANGIOGRAPHY
Model Number M00545770
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that an rx ercp cannula was intended to be used in a procedure.The exact procedure date was unknown.Upon checking the device outside the patient, a hair was found inside the packaging.It was reported that the device was not unpacked and there was no damage noticed on the device pouch or seal.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6 (device codes): imdrf device code a1802 captures the reportable event of foreign material present in the packaging of the device.Block h10: the returned rx ercp cannula was analyzed, and a visual evaluation noted that it was inside its original pouch, and when it was opened there was no foreign material found inside the packaging.Per media analysis on the provided photo, it was observed that a foreign material was present in the packaging.No problems with the device were noted.The reported event of foreign material inside the packaging was not confirmed.Upon analysis, when the packaging of the device was opened, there was no foreign material present inside the packaging.It is possible that the foreign material was in additional packaging, which does not compromise the integrity of the device.Based on all gathered information, the overall conclusion for the complaint will be "no problem detected" since the device complaint or problem cannot be confirmed.Block h2 (additional information): block b5 has been updated based on the additional information received on february 20, 2023.
 
Event or Problem Description
It was reported to boston scientific corporation that an rx ercp cannula was intended to be used in a procedure.The exact procedure date was unknown.Upon checking the device outside the patient, a hair was found inside the packaging.It was reported that the device was not unpacked and there was no damage noticed on the device pouch or seal.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.Additional information received on february 20, 2023: note: one of the photos provided by the customer shows the complaint device inside its original packaging with a foreign material inside the package.

Brand Name
RX ERCP CANNULA
Common Device Name
CATHETER, CHOLANGIOGRAPHY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15993603
Report Number3005099803-2022-07569
Device Sequence Number12314138
Product Code GBZ
UDI-Device Identifier08714729268659
UDI-Public08714729268659
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K970054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2024
Device Model NumberM00545770
Device Catalogue Number4577
Device Lot Number0028845394
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2022
Supplement Date Received by Manufacturer02/14/2023
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown